# SDR 95ZZZX4470

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44GT
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600252
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 551701089
- Condition: Chafed
- Location: Gear Retract
- Part time: 410 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID NOTICED LEAKING FROM THE BELLY DURING THE OPERATOR'S PRE-FLIGHT.  AFT CABIN FLOOR REMOVED TO LOCATE THE LEAK.  AILERON CABLE RUNNING FORWARD FROM AILERON SECTOR ON RT SIDE HAD CHAFED INTO THE GEAR RETRACT LINE RUNNING FORWARD IN THIS AREA.  RECOMMEND A ONE-TIME INSPECTION IN THIS AREA AND PARTICULAR ATTENTION TO THIS AREA DURING THE PHASE 5 INSPECTION.
